# SDR ASAA2022060338573

- Difficulty date: June 3, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 25,381 hours, 7,980 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cabin Air Sys
- Condition: Warning Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LH PACK ILLUMINATES ON RECALL, RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED FIM TASK 21-53 TASK 821, BOTH PZTC HAVE NO FAULTS LOGGED ON PREV FLT AND BITE VERIFY TESTS GOOD W/O FAULTS MSG. VERIFIED LEFT PACK OPS CHECKED NORMAL ON GND.
